what dose the B12 shot do for you ? the meridia is to help make you feel full and to curb cravings .the first 4 weeks was only 3 lbs.i was takeing 10 mg so she moved it up to 15 mg.i have not noticed much of a change thank you.
I tried Meridia, years ago, it caused terrible headaches and my blood pressure would spike. I didn't have great results with it.
I wish you the best, but 3lbs in 5 weeks doesn't seem like much, especially at more than $120 a bottle.
Did you doctor put you on a restricted diet with it? Mine didn't, so I assumed whatever I wanted to eat (when I did get hungry) I could but that is obviously not the case.
Try counting calories while you take it, start with 1200 calories a day and decrease until you reach a level where you are still satisfied that you are getting enough to eat and you are losing weight.
Yes, meridia might cause some complication. Better to use some natural remedies instead, like this one http://www.herbal-store.net/natural-weight-loss. Better, because natural things at least won't make such harm like syntetical pharmaceuticals like meridia may.
I took meridia for a few months with no sucess. See if the dr can change the med to something else. Also, be sure to cut calories/fat. The pills are not a magic cure and wont drop the pounds for you. You have to change what you eat. I'm following a low carb/ lowfat diet. I take in 10 ounces of protien each day with up to 4 sevings of low glycemic fruits and veggies daily. I can eat as much lettuce as I want and I drink a gallon of water a day. The diet is key, the meds just help you along the way. GOOD LUCK!!!!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.